CVS Multi-Symptom Nighttime Cold/Flu Relief Softgels
|Special Info for This Item|
|FREE Shipping Eligible|
Other Information: Store at 68-77 degrees F (20-25 degrees C). Misc: Antihistamine, pain reliever, cough suppressant, fever reducer. Acetaminophen - aches, fever. Dextromethorphan HBr - cough. Doxylamine Succinate - sneezing, runny nose. Helps relieve coughing, sniffles, and aches and pains due to the common cold while you sleep. Compare to the active ingredients in Vicks NyQuil (this product is not manufactured or distributed by Procter & Gamble, distributor of Vicks NyQuil). Do not use if blister unit is broken or torn. CVS quality.
Active Ingredients: Acetaminophen (325 mg). Dextromethorphan HBr (15 mg). Doxylamine Succinate (6.25 mg). Inactive Ingredients: D&C Yellow 10, Edible Ink, FD&C Blue 1, Gelatin, Glycerin, Polyethylene Glycol, Povidone, Propylene Glycol, Purified Water, Sorbitol Sorbitan Solution.
Directions: Take only as directed - see Liver warning. Do not exceed 8 softgels in 24 hours. When using other Daytime or Nighttime products, carefully read each label to insure correct dosing. Adults & children 12 yrs & over, 2 softgels with water every 6 hrs. Children 4 to under 12 yrs, ask a doctor. Children under 4 yrs, do not use.